# SDR GXPA97014

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON20C5
- Aircraft serial: 100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1050A80045010
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED EL PASO, TEXAS EN ROUTE FOR DAYTON, OHIO.  22,000 FEET IN-FLIGHT, LEFT ENGINE ZONE I FIRE LIGHT CAME ON.  REDUCED POWER SETTING AND RETURNED TO EL PASO.  UPON INVESTIGATION, FOUND FIRE LOOP GROUNDED AT ENGINE.  REPOSITION LOOP AND OPS CHECK OK.  (X)
